# SDR 2005UALA00722

- Difficulty date: July 27, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 36,438 hours, 6,945 cycles
- Engine: Pwa PW4077
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Lightning Strike
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL DISCHARGE ON RT OUTBD ANCHOR NUT HOLE ON RIB FITTING ASSY STA 522.702.  RUDDER RIB FITTING WAS DAMAGED FROM A LIGHTNING STRIKE AND WAS REPLACED PER BAC DWG 175W5109, SRM 51-40-02.
